Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Mathematics, Statistics and Informatics

The Journal of University of Saint Cyril and Metodius

Editor-in-Chief: Kvasnicka, Vladimír

2 Issues per year

Mathematical Citation Quotient (MCQ) 2016: 0.02

Open Access
See all formats and pricing
More options …

Fractional Integral Inequalities for Differentiable Convex Mappings and Applications to Special Means and a Midpoint Formula

Chun Zhu / Michal Fečkan
  • Corresponding author
  • Department of Mathematical Analysis and Numerical Mathematics Faculty of Mathematics, Physics and Informatics Comenius University, Mlynská dolina, 842 48 Bratislava, Slovakia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Jinrong Wang
Published Online: 2013-04-13 | DOI: https://doi.org/10.2478/v10294-012-0011-5


In this paper, Riemann-Liouville type fractional integral identity and inequality for differentiable convex mappings are studied. Some applications to special means of real numbers are given. Finally, error estimates for a midpoint formula are also obtained.

Additional Key Words and Phrases: Fractional integral inequalities; Differentiable convex mappings; Special means; Midpoint formula

  • [1] D. Baleanu, J. A. T. Machado, A.C.-J. Luo, Fractional dynamics and control, Springer, 2012.Google Scholar

  • [2] K. Diethelm, The analysis of fractional difierential equations, Lecture Notes in Mathematics, 2010.Google Scholar

  • [3] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional difierential equations, Elsevier Science B.V., 2006.Google Scholar

  • [4] V. Lakshmikantham, S. Leela, J. Vasundhara Devi, Theory of fractional dynamic systems, Cambridge Scientific Publishers, 2009.Google Scholar

  • [5] K. S. Miller, B. Ross, An introduction to the fractional calculus and difierential equations, John Wiley, 1993.Google Scholar

  • [6] M. W. Michalski, Derivatives of noninteger order and their applications, Dissertationes Mathematicae, CCCXXVIII, Inst. Math., Polish Acad. Sci., 1993.Google Scholar

  • [7] I. Podlubny, Fractional difierential equations, Academic Press, 1999.Google Scholar

  • [8] V. E. Tarasov, Fractional dynamics: Application of fractional calculus to dynamics of particles, fields and media, Springer, HEP, 2011.Google Scholar

  • [9] M. Z. Sarikaya, E. Set, H. Yaldiz, N. Bafisak, Hermite-Hadamard's inequalities for fractional integrals and related fractional inequalities, Math. Comput. Model., (2012), doi:10.1016/j.mcm.2011.12.048.Web of ScienceCrossrefGoogle Scholar

  • [10] S. Abramovich, J. Barific, Josip Peficarific, Fejer and Hermite-Hadamard type inequalities for superquadratic functions, J. Math. Anal. Appl., 344(2008), 1048-1056.Web of ScienceGoogle Scholar

  • [11] J. Cal, J. Carcamob, L. Escauriaza, A general multidimensional Hermite-Hadamard type inequality, J. Math. Anal. Appl., 356(2009), 659-663.Google Scholar

  • [12] M. Avci, H. Kavurmaci, M. E. Ödemir, New inequalities of HermiteCHadamard type via s-convex functions in the second sense with applications, Appl. Math. Comput., 217(2011), 5171-5176.Google Scholar

  • [13] M. E. Ödemir, M. Avci, E. Set, On some inequalities of Hermite-Hadamard type via m- convexity, Appl. Math. Lett., 23(2010), 1065-1070.Web of ScienceGoogle Scholar

  • [14] M. E. Ödemir, M. Avci, H. Kavurmaci, Hermite-Hadamard-type inequalities via (fi;m)- convexity, Comput. Math. Appl., 61(2011), 2614-2620.Web of ScienceGoogle Scholar

  • [15] S. S. Dragomir, Hermite-Hadamard's type inequalities for operator convex functions, Appl. Math. Comput., 218(2011), 766-772.Google Scholar

  • [16] S. S. Dragomir, Hermite-Hadamard's type inequalities for convex functions of selfadjoint operators in Hilbert spaces, Linear Algebra Appl., 436(2012), 1503-1515.Google Scholar

  • [17] M. Z. Sarikaya, N. Aktan, On the generalization of some integral inequalities and their applications, Math. Comput. Model., 54(2011), 2175-2182Web of ScienceGoogle Scholar

  • [18] Z. Xiao, Z. Zhang, Y. Wu, On weighted Hermite-Hadamard inequalities, Appl. Math. Comput., 218(2011), 1147-1152.Web of ScienceGoogle Scholar

  • [19] B. Xi, R. Bai, F. Qi, Hermite-Hadamard type inequalities for the m-and (fi;m)- geometrically convex functions, Aequat. Math., (2012) doi:10.1007/s00010-011-0114-x.CrossrefGoogle Scholar

  • [20] M. Bessenyei, The Hermite-Hadamard inequality in Beckenbach's setting, J. Math. Anal. Appl., 364(2010), 366-383.Google Scholar

  • [21] K. Tseng, S. Hwang, K. Hsu, Hadamard-type and Bullen-type inequalities for Lipschitzian functions and their applications, Comput. Math. Appl., (2012), doi:10.1016/j.camwa.2011.12.076.Web of ScienceCrossrefGoogle Scholar

  • [22] C. P. Niculescu, The Hermite-Hadamard inequality for log-convex functions, Nonlinear Anal.:TMA, 75(2012), 662-669.Google Scholar

  • [23] U. S. Kirmaci, Inequalities for difierentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comput., 147(2004), 137-146.Google Scholar

  • [24] U. S. Kirmaci, M. E. Özdemir, On some inequalities for difierentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comput., 153(2004), 361-368.Google Scholar

  • [25] C. E. M. Pearce, J. E. Peficarific, Inequalities for difierentiable mappings with application to special means and quadrature formula, Appl. Math. Lett., 13(2000), 51-55.Google Scholar

About the article

Published Online: 2013-04-13

Published in Print: 2012-12-01

Citation Information: Journal of Applied Mathematics, Statistics and Informatics, Volume 8, Issue 2, Pages 21–28, ISSN (Print) 1336-9180, DOI: https://doi.org/10.2478/v10294-012-0011-5.

Export Citation

This content is open access.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Zeng Lin and Jin Rong Wang
Journal of Interdisciplinary Mathematics, 2017, Volume 20, Number 2, Page 357

Comments (0)

Please log in or register to comment.
Log in